# SDR HALA0700223

- Difficulty date: May 16, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 15,990 hours, 3,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT WING INBOARD AFT FLAP, 6" INBOARD OF THE NUMBER 3 FLAP FAIRING.  DENT IS OUT OF LIMITS PER SRM 51-70-10.  REPAIRED LT WING I/B AFT FLAP, USING METAL TO METAL HOT BOND METHOD IAW SRM 57-53-01, AND SRM 51-70-2R.
